@article{ASENS_1978_4_11_4_543_0, author = {B\'erard-Bergery, Lionel}, title = {Sur la courbure des m\'etriques riemanniennes invariantes des groupes de {Lie} et des espaces homog\`enes}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {543--576}, publisher = {Elsevier}, volume = {4e s{\'e}rie, 11}, number = {4}, year = {1978}, doi = {10.24033/asens.1356}, mrnumber = {80k:53078}, zbl = {0426.53038}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/asens.1356/} }
TY - JOUR AU - Bérard-Bergery, Lionel TI - Sur la courbure des métriques riemanniennes invariantes des groupes de Lie et des espaces homogènes JO - Annales scientifiques de l'École Normale Supérieure PY - 1978 SP - 543 EP - 576 VL - 11 IS - 4 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.1356/ DO - 10.24033/asens.1356 LA - fr ID - ASENS_1978_4_11_4_543_0 ER -
%0 Journal Article %A Bérard-Bergery, Lionel %T Sur la courbure des métriques riemanniennes invariantes des groupes de Lie et des espaces homogènes %J Annales scientifiques de l'École Normale Supérieure %D 1978 %P 543-576 %V 11 %N 4 %I Elsevier %U https://www.numdam.org/articles/10.24033/asens.1356/ %R 10.24033/asens.1356 %G fr %F ASENS_1978_4_11_4_543_0
Bérard-Bergery, Lionel. Sur la courbure des métriques riemanniennes invariantes des groupes de Lie et des espaces homogènes. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 11 (1978) no. 4, pp. 543-576. doi : 10.24033/asens.1356. https://www.numdam.org/articles/10.24033/asens.1356/
[A] Classification of Quaternionic Spaces with a Transitive Solvable Group of Motions (Math. of the USSR Izvestija, vol. 9, 1975, p. 297-339). | Zbl
,[A-K] Structure of Homogeneous Riemann Spaces with zero Ricci Curvature (Funct. Analysis and Appl., vol. 9, 1975, p. 97-102). | Zbl
et ,[BB] Sur certaines fibrations d'espaces homogènes riemanniens (Compositio Mathematica, vol. 30, 1975, p. 43-61) ; 2, Les variétés riemanniennes homogènes simplement connexe de dimension impaire à courbure strictement positive (J. Math. pures et appl., vol. 55, 1976, p. 47-68). | MR | Zbl
, 1,[BE] Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive (Annali della Scuola Norm. Sup. Pisa, vol. 15, 1961, p. 179-246). | Numdam | MR | Zbl
,[BS] Manifolds all of whose Geodesics are closed (Ergebnisse des Mathematik n° 93, Springer Verlag, 1978). | MR | Zbl
,[BO] Groupes et algèbres de Lie, chap. 1, Hermann, 1971.
,[C-E] Comparison theorems in Riemannian Geometry, North-Holland, 1975. | MR | Zbl
et ,[C-G] The Splitting Theorem for Manifolds of nonnegative Ricci Curvature J. of diff. geom. vol. 6, 1971, p. 119-128). | MR | Zbl
et .[HA] On Kaehlerian Homogeneous Spaces of Unimodular Lie Groups (Amer. J. of Math., vol. 79, 1957, p. 885-900). | MR | Zbl
,[HE] Riemannsche Solvmannigfaltigkeiten (Geom. Dedicata, 1, 1972, p. 141-147). | MR | Zbl
,[HN] Differential Geometry and Symmetric Spaces, Academic Press, 1962. | MR | Zbl
,[HO] The Structure of Lie groups, Holden-Day, 1965. | MR | Zbl
,[J] The scalar curvature of left-invariant Riemannian metrics (Indiana Univ. Math. J, vol. 20, 1971, p. 1125-1143). | MR | Zbl
,[K-N] Foundations of Differential Geometry (Interscience Publishers, vol. I, 1963, II, 1969). | Zbl
et ,[M] Curvatures of Left Invariant Metrics on Lie Groups (Adv. in Math., vol. 21, 1976, p. 293-329). | MR | Zbl
,[O] The Fundamental Equations of a Submersion (Mich. Math. J., 13, 1966, p. 459-469). | MR | Zbl
,[T] Tabellen zu den einfachen Lie Gruppen und ihren Darstellungen (Lecture Notes, 40, Springer Verlag 1967). | MR | Zbl
,[WA] Compact Homogeneous Riemannian Manifolds with Strictly Positive Curvature (Ann. of Math., vol. 96, 1972, p. 277-295). | MR | Zbl
,[WO] The Geometry and Structure of Isotropy Irreducible Homogeneous Spaces (Acta Math., vol. 120, 1968, p. 59-148). | MR | Zbl
,- Long-time behavior of awesome homogeneous Ricci flows, Pacific Journal of Mathematics, Volume 331 (2024) no. 2, p. 187 | DOI:10.2140/pjm.2024.331.187
- On the Isometry Group of Immortal Homogeneous Ricci Flows, The Journal of Geometric Analysis, Volume 34 (2024) no. 6 | DOI:10.1007/s12220-024-01609-6
- On the Signature of the Ricci Curvature on Nilmanifolds, Transformation Groups, Volume 29 (2024) no. 1, p. 1 | DOI:10.1007/s00031-021-09686-5
- Non-compact Einstein manifolds with symmetry, Journal of the American Mathematical Society, Volume 36 (2023) no. 3, p. 591 | DOI:10.1090/jams/1022
- Cohomogeneity one manifolds and homogeneous spaces of positive scalar curvature, Bulletin of the London Mathematical Society, Volume 54 (2022) no. 1, p. 71 | DOI:10.1112/blms.12557
- Homogeneous Einstein metrics on Euclidean spaces are Einstein solvmanifolds, Geometry Topology, Volume 26 (2022) no. 2, p. 899 | DOI:10.2140/gt.2022.26.899
- On Ricci Negative Lie Groups, Geometry, Lie Theory and Applications, Volume 16 (2022), p. 171 | DOI:10.1007/978-3-030-81296-6_9
- Einstein extensions of Riemannian manifolds, Transactions of the American Mathematical Society, Volume 374 (2021) no. 9, p. 6059 | DOI:10.1090/tran/8259
- On the δ-Pinching Function of the Sectional Curvature of a Compact Connected Lie Group G with a Bi-Invariant Riemannian Metric and a Vectorial Torsion Connection, Izvestiya of Altai State University (2020) no. 4(114), p. 117 | DOI:10.14258/izvasu(2020)4-19
- Sectional Curvature of Connections with Vectorial Torsion, Russian Mathematics, Volume 64 (2020) no. 6, p. 75 | DOI:10.3103/s1066369x20060110
- Optimal Curvature Estimates for Homogeneous Ricci Flows, International Mathematics Research Notices, Volume 2019 (2019) no. 14, p. 4431 | DOI:10.1093/imrn/rnx256
- On the structure of geodesic orbit Riemannian spaces, Annals of Global Analysis and Geometry, Volume 52 (2017) no. 3, p. 289 | DOI:10.1007/s10455-017-9558-0
- Solvable extensions of negative Ricci curvature of filiform Lie groups, Mathematische Nachrichten, Volume 289 (2016) no. 2-3, p. 321 | DOI:10.1002/mana.201500019
- On the Chern‐Ricci flow and its solitons for Lie groups, Mathematische Nachrichten, Volume 288 (2015) no. 13, p. 1512 | DOI:10.1002/mana.201300333
- On solvable Lie groups of negative Ricci curvature, Mathematische Zeitschrift, Volume 280 (2015) no. 1-2, p. 1 | DOI:10.1007/s00209-015-1410-2
- Scalar Curvature Behavior of Homogeneous Ricci Flows, The Journal of Geometric Analysis, Volume 25 (2015) no. 4, p. 2313 | DOI:10.1007/s12220-014-9514-1
- Ricci-flat left-invariant Lorentzian metrics on 2-step nilpotent Lie groups, Archivum Mathematicum (2014) no. 3, p. 171 | DOI:10.5817/am2014-3-171
- Curvature flows for almost-hermitian Lie groups, Transactions of the American Mathematical Society, Volume 367 (2014) no. 10, p. 7453 | DOI:10.1090/s0002-9947-2014-06476-3
- Multiplicity of solutions to the Yamabe problem on collapsing Riemannian submersions, Pacific Journal of Mathematics, Volume 266 (2013) no. 1, p. 1 | DOI:10.2140/pjm.2013.266.1
- Future geodesic completeness of some spatially homogeneous solutions of the vacuum Einstein equations in higher dimensions, Classical and Quantum Gravity, Volume 27 (2010) no. 15, p. 155019 | DOI:10.1088/0264-9381/27/15/155019
- Canonical Higgs fields from higher-dimensional gravity, Journal of Geometry and Physics, Volume 57 (2007) no. 4, p. 1215 | DOI:10.1016/j.geomphys.2006.10.001
- Geometry of homogeneous Riemannian manifolds, Journal of Mathematical Sciences, Volume 146 (2007) no. 6, p. 6313 | DOI:10.1007/s10958-007-0472-z
- Quelques Propriétés Des Métriques D'Einstein Sur Les Groupes De Lie Résolubles, Rocky Mountain Journal of Mathematics, Volume 37 (2007) no. 6 | DOI:10.1216/rmjm/1199649828
- Noncompact Homogeneous Einstein 5-Manifolds, Geometriae Dedicata, Volume 113 (2005) no. 1, p. 107 | DOI:10.1007/s10711-005-0819-x
- Sur un type particulier de valeur propre des solvariétés d'Einstein, Bulletin of the Australian Mathematical Society, Volume 68 (2003) no. 1, p. 39 | DOI:10.1017/s0004972700037394
- Scalar curvatures of the first and second kinds of a left-invariant Riemannian metric and universal covering, Siberian Mathematical Journal, Volume 39 (1998) no. 6, p. 1203 | DOI:10.1007/bf02674131
- Visibility and rank one in homogeneous spaces of 𝐾≤0, Transactions of the American Mathematical Society, Volume 304 (1987) no. 1, p. 307 | DOI:10.1090/s0002-9947-1987-0906817-7
- Existence and non-existence of homogeneous Einstein metrics, Inventiones Mathematicae, Volume 84 (1986) no. 1, p. 177 | DOI:10.1007/bf01388738
- Geometry of multidimensional universes, Communications in Mathematical Physics, Volume 90 (1983) no. 1, p. 79 | DOI:10.1007/bf01209388
- Chirality index and dimensional reduction of fermions, Nuclear Physics B, Volume 223 (1983) no. 1, p. 109 | DOI:10.1016/0550-3213(83)90095-0
- Metrics of negative Ricci curvature on
, Journal of Differential Geometry, Volume 17 (1982) no. 4 | DOI:10.4310/jdg/1214437489 - La courbure scalaire des variétés riemanniennes, Séminaire Bourbaki vol. 1979/80 Exposés 543 – 560, Volume 842 (1981), p. 225 | DOI:10.1007/bfb0089937
Cité par 32 documents. Sources : Crossref